The modifications in the concentration of circulating myoglobin have been studied by means of a radioimmunoassay in 15 cancer patients undergoing polychemotherapy including adriamycin. In 8 patients significant increases in myoglobin levels were found after injection of low doses of the drug (25-50 mg/m2). Moreover, a disturbance of the normal biorhythm of the protein was evident in 12 patients. Creatine kinase-MB was evaluated by means of a radioimmunoassay, but there was no relation between an increase in the isoenzyme and an increase in myoglobin. No ECG modifications were detected. These data indicate that the measurement of myoglobin may offer an indication of myocardial or skeletal muscle damage caused by adriamycin.
|Autori interni:||CARULLI, GIOVANNI|
|Autori:||Carulli G; Clerico A; Marini A; Del Chicca MG; Vanacore R; Azzarà A; Grassi B; Ambrogi F|
|Titolo:||Modifications in the concentrations of circulating myoglobin after treatment with low doses of adriamycin.|
|Anno del prodotto:||1985|
|Appare nelle tipologie:||1.1 Articolo in rivista|